# SDR UIEA2025070900875

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW SIDE PANEL HAS 1EA CRACK FOUND AT BEAM LHS WL130 BETWEEN STA 320 AND STA 340. BEAM REPLACED AS PER BOEING DWG: 65B07942&PL AND NEW BEAM HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW BEAM INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED.
